|would TB play a rule on this?
Sep 26, 2010
Hello DR N, Thanks to your time been devoted to answer those questions.anyway regard to my problem i've been withness this before i got my hiv daignosed 2007,before then anxiety have taken control of my whole body, been on therapy on (tranxene,lexapro,matapolol)for long long ago since 2001.now i'm hiv+ and diagnosed for latent TB 2008 during that 2007 i diagnosed for hiv my cd4 was 20 vl 1000000.after i most have taking my TB medications i do not know if my lungs played an impact to my problem or the anxiety itself.when i went to exercise on the way running i notice that i cough a lot and feel more tired even feel like i wanted to suffocate and even the joging i'm doing when i pass someone they will heard my noise makeing like breathing and coughing as if something is blocking my nose and heart.anytime i ran sometimes i've to bend down holding my knees .so myquestion is would Tb played a rule in this symptom forinstance my lungs has damage or is't cause by anxiety?i went to hospital many times due to this symptom but nothing has been found even i did EST .may my regimens is contributing on it (sustiva,Truvada)even when i drove on a highway i feel shakeing like vertigo mostly like long brige highway.
| Response from Dr. Henry
Your TB, HIV infection, HIV meds, or other condition may be factors contributing to the symptoms you describe. In most cases a basic clinical evaluation (history and physical and perhaps some simple blood tests and chest X-ray if needed) should be able to sort out if worry/anxiety are involved of if one of your medical conditions is causing the symptoms. Your HIV doc should be able to sort out what is going on since he/she knows your clinical situation. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.